Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Constipation, fecal incontinence after intake of purgative, prescribed Lubowel. What is the remedy?

PATIENT IS 91 YRS OLD MALE. HE IS UNABLE TO PASS STOOL NATURALLY. WHEN WE GIVE HIM A PERGATIVE,HE PASSES LOOSE STOOL AND THEREAFTER KEEPS PASSING SIMILARILY FOR NEXT THREE TO FOUR HOURS. HE APPEARS TO LOOSE CONTROL AND PASSES STOOL ON BED. HE HAS BEEN PRESCRIBED LUBOWEL TAB AFTER DINNER. THOUGH HE IS HAVING IT FOR PAST SIX DAYS BUT HE HAS NOT PASSED STOOL.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi
welcome to HCM
there may some underlying problem due to which he might have developed constipation. however in this age there is loss of voluntary movements and bowel movements becomes sluggish. first thing you have to take care is of his hygiene. use big size pampers for him to pass stools in as this is embarrassing for the patient and the family to pass stools in the bed. and secondly change the type of purgative you use like you can use lactolose at dose of 30ml HS and if it doesnt help then an alternate skylex drops can be used at dose of 8 drops 3 times a days
thanks
with regards
dr.ishfaq
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor